# SDR DALA2022053103793

- Difficulty date: May 28, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 80,400 hours, 10,655 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Connector
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3304 CRACK FITTING CONECTION LOC. Y 1447.8 AT LEVEL FR. 80 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED NEW FITTING CONNECTION LOC .Y1447.8 AT LEVEL FR.80 AT AFT GALLEY AEREA AS PER A330 SRM 51-72-11. (2254132)
